An Interactive Twilight Experience.
So there’s only 8 more days of summer here in Port huron, and I’ve been trying to get myself ready for PHHS. I’ve packed and repacked my backpack to make sure I have everything, and been trying to get back on my meds. Yes I admit it, I take Adderall XR, and yes I am ADD or ADHD, not sure which one but their pretty much the same thing. The same effects on a person pretty much. I’m not afraid to admit that I am an ADD/ADHD Student. I even told my whole art class last year, well the year that I just graduated from, that I have ADD/ADHD. Barely any believed me because my meds keeps me under control, I barely talk, and sometimes my teachers don’t notice me because of how quiet I am. And I have good grades too,and always did since my doctor put me on Adderall. So I’ve been trying to get back on it since it too effects my eating habits. In 6th grade I went all summer long without taking my meds, but when school started and I had to start taking them, it wasn’t a very good thing, especially since I had gym. Gym and no eating lunch, isn’t a good thing, it caused me to loose about 10 pounds in less than a week at least. And because of that I stayed skinny no matter how much I eat. And that year I also started to go horseback riding with my cousin, before school started every week on she’s not working. It was a lot to go riding just for one person for one hour,but it was worth it and fun. I may have been tiring, but I loved it! and I couldn’t wait till I go the next week. Everyone of course noticed that I was getting skinnier and skinnier to the point that if you put your hands where my ribcage was you could feel most of my ribs. It wasn’t healthy my grandma out of instinct called my physical doctor, to examine me. He said it was a little normal, since I was still growing. So she started to relax some, but she kept bugging me to eat. But gradually I’ve gotten back to my weight of 98 pounds. :)
So that’s all I’ve got for today, I still gotta get a 3 ring black binder -.- it has to be black for some reason.